# SDR 2025FA0000657

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: General aviation
- Aircraft: -BY49
- Make and model: Beech B200GT
- Aircraft serial: BY497
- Aircraft time: 32 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet Screen
- Part number: 101910049107
- Condition: Corroded
- Location: Zone 400
- Part time: 32 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED GALVANIC CORROSION COMMON TO THE ENGINE SHREDDER SCREEN PLATE (P/N 101-910049-107) ON THE LOWER AFT ENGINE COWLING WHERE THE CRES SHREDDER SCREEN IS SECURED. NO BARRIER APPLIED (I.E. ALODYNE PRIMER, OR SEALER) BETWEEN THE DISSIMILAR METEALS. THE CORROSION IS ALONG THE ENTIRE FAYING SURFACE OF THE SHREDDER SCREEN PLATE. SIMILAR GALVANIC CORROSION ALSO FOUND ON OTHER AIRCRAFT DELIVERED WITHIN LAST 12 MONTHS NEW FROM FACTORY. EXACT DISSAMBLY REQUIRED TO REMOVE AND TREAT THE SHREDDER SCREEN IS UNKNOWN BUT APPEARS TO BE EXTENSIVE DUE TO TFASTENERS IN COMMON WITH A CAPTRED STIFFENER/ANGLE.
